# SDR R61A2022032000210

- Difficulty date: March 20, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 45,804 hours, 28,743 cycles
- System (JASC): 3242 · Brake
- Part: None
- Condition: None
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: N, J
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE MESSAGE FLICKERS ON AND OFF CONSTANTLY. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITH OUT INCIDENT. PERFORMED OPERATIONAL CHECK OF EMERGENCY PARKING BRAKE SEVERAL TIMES AND NOT FAULT FOUND.
